| Catalog Number |
2000171 |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Priming Problem (4040)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc or its employees that the report constitutes an admission that the product, abiomed inc, or its employees, caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a purge failure alarm occurred.The automated impella controller and purge cassette were exchanged for new ones to resolve the issue.No patient harm was reported.
Additional Manufacturer Narrative
Additional information was received and confirms the patient¿s outcome following impella support.The patient was successfully weaned from support, and the pump was explanted with a survived outcome.D6b explant date has been updated accordingly (with d6a implant date repopulated).
Additional Manufacturer Narrative
H6: added code a1301.
Additional Manufacturer Narrative
H6: updated codes based on the results of the investigation.H11: updated based on the results of the investigation and added clinical review.Corrected information has been provided in d4(catalog) and updated.The cause of the priming problem and purge cassette not detected issue was not determined due to no product returned, no data logs recovered, and insufficient clinical details.